# SDR FDEA201712093349

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 68,220 hours, 16,165 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051904
- Part serial: 98041004
- Condition: Damaged
- Part time: 29,526 hours, 74 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPT MCDU LOSE POWER WITH ASSOCIATED SMOKE IN  COCKPIT.  SMOKE DISAPPEARED AFTER ABOUT 5 MINS. MCDU  POWER SELF RESTORED APPROXIMATELY 20 MINS AFTER  INITIAL POWER LOSS. MCDU LOST POWER APPROXIMATELY 3  MORE TIMES UNTIL PARKED AT THE GATE.   INSPECTED ELECTRICAL COMPT AREA, CENTER PEDESTAL  AREA AND COCKPIT AREA AND  ALSO,ALL ELECTRICAL WIRE  WERE NORMAL , NO FIRE EVIDENCE AND NO C/B POPPED  OUT.  R/R'D CAPT MCDU AND TEST PASSED PER AMM  31-65-01-4. PERFOREMD RTS OF A/T AND PASSED PER AMM  22-00-07-5. E/E COMPT COOLING SYSTEM AND ESC TEST  PASSED PER AMM 21-08-01-5.  A/C OK FOR SERVCIE.  PART NAME : MCDU  MANUFACTURER : HONEYWELL  P/N : 4059051-904  S/N : 98041004
